# SDR 2005FA0000758

- Difficulty date: March 22, 2005
- Submitted: May 18, 2005
- Operation: General aviation
- Engine: Lyc IO360L2A
- System (JASC): 8011 · Engine Starter
- Part: Drive Gear
- Condition: Failed
- Location: Starter
- Component: Starter, Lamar
- Component part number: PM2401
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER BENDIX FAILED, DESTROYING ITSELF AND THE MATING RING GEAR.  (K)
